# SDR Z5FA0201201229901

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N299CX
- Make and model: Cessna 750
- Aircraft serial: 7500299
- Aircraft time: 989 hours, 670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2008050395
- Condition: Failed
- Location: Tail
- Part time: 989 hours, 670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, PAX AND CREW SMELLED SMOKE IN THE BACK OF THE ACFT.  AN EMERGENCY WAS DECLARED AND ACFT WAS DIVERTED AND LANDED UNEVENTFULLY.  IT WAS DETERMINED THAT 1 OF THE 2 AIR CYCLE MACHINES HAD FAILED CAUSING THE HAZY SMOKE.  THE AIR CYCLE MACHINE WAS MEL'D AND THE ACFT WAS FERRIED FOR REPAIR.  THE FAILED ACM WAS REPLACED AND OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
